# SDR 2002FA0001079

- Difficulty date: September 5, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N965LG
- Make and model: Beech E-90
- Aircraft serial: LW204
- Engine: Pwa PT6A60A
- System (JASC): 7600 · Engine Controls
- Part: Bolt
- Part number: 3012534
- Condition: Cracked
- Location: Governor Control
- Part time: 5,858 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HAD NO REVERSE, FOUND FORWARD REVERSING CABLE/GOVERNOR BLEED LINK BOLT CRACKED AND SPLIT OPEN AT HOLE IN BOLT FOR REVERSING CABLE TO THREAD THROUGH.  REVERSING CABLE COULD MOVE FORWARD AND AFT WITHOUT CONTROLLING GOVERNOR.  POSSIBLE BOLT HAD BEEN OVERTORQUED IN THE PAST.  C/A:  INSTALLED NEW BOLT PN 3012534, AND RIGGED CONTROL. (NE032002B6857)
